# SDR USAA2014030600007

- Difficulty date: February 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143N364002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 CORROSION ON SHEAR TIE AT BS1640, STRINGER 29R.  REPLACED SHEAR TIE AT BS 1640, STRINGER 29R IAW DWG 146N3640.
